PEIR Digital Library

Welcome to the Pathology Education Informational Resource (PEIR) Digital Library, a multidisciplinary public access image database for use in medical education.

Home /

00133027

00133027.jpg 00133026Thumbnails0013302800133026Thumbnails00133028

RADIOLOGY: HEPATOBILIARY: Case# 106: AMIODARONE TOXICITY. Patient is a 59 year old male with several week history of nausea and vomiting. Patient is on Amiodurone therapy for cardiac arrhythmia. Ultrasound was performed 3 weeks ago, which demonstrated a hyperechoic lesion in the liver possibly representing a hemangioma. CT is requested for follow-up. Predominantly low attenuation lesion is noted in the right hepatic lobe measuring 2 x 2cm and demonstrating mild nodular peripheral enhancement. This lesion becomes isodense with the surrounding liver parenchyma on delayed views. The liver also demonstrates a diffuse increase in attenuation consistent with Amiodurone therapy. No other significant hepatic lesions are identified. Multiple gallstones are noted without evidence of gallbladder wall thickening or pericholecystic fluid. Bilateral renal cysts are noted.

Author
Peter Anderson
Visits
1055

0 comments